| Model Number |
SD980.001 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Sinusitis (4844)
| Date of Event |
12/13/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation ongoing; rc unknown.
Event or Problem Description
Patient complained of acute swelling on right cheek.He was admitted for antibiotics and eua.The right plate was removed and placed back with larger screws.Just before operation the patient complained that his left side is also becoming sore.The same operation will likely be done also on the left side.
Event or Problem Description
Patient complained of acute swelling on right cheek.He was admitted for antibiotics and eua.The right plate was removed and placed back with larger screws.Just before operation the patient complainted that his left side is also becoming sore.The same operation will likely be done also on the left side.
Additional Manufacturer Narrative
Investigation concluded that the devices met specifications and did not malfunction.No clear root cause could be established for swelling.